Number theorectical error estimates in quantization scheme for bandlimited signals

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationUnusual applications of number theory
PublisherAMS Publications
Pages81-94
StatePublished - 2004

Publication series

NameDIMACS: Series in discrete mathematics and theorectical computer science
Volume64

Cite this

Gunturk, C. (2004). Number theorectical error estimates in quantization scheme for bandlimited signals. In Unusual applications of number theory (pp. 81-94). (DIMACS: Series in discrete mathematics and theorectical computer science; Vol. 64). AMS Publications.